# SDR MWEA990001

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 49122611
- Condition: Corrosion
- Location: Bs 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION AT FORWARD CARGO COMPARTMENT LONGERON SPLICE 28L AT FS 224.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED LONGERON SPLICE.
